Advanced Search
Article Contents
Article Contents

Symmetries in an overdetermined problem for the Green's function

Abstract Related Papers Cited by
  • We consider in the plane the problem of reconstructing a domain from the normal derivative of its Green's function with pole at a fixed point in the domain. By means of the theory of conformal mappings, we obtain existence, uniqueness, (non-spherical) symmetry results, and a formula relating the curvature of the boundary of the domain to the normal derivative of its Green's function.
    Mathematics Subject Classification: Primary: 35N25; Secondary: 35J08, 35B06.


    \begin{equation} \\ \end{equation}
  • [1]

    G. Alessandrini and E. Rosset, Symmetry of singular solutions of degenerate quasilinear elliptic equations, Rend. Sem. Mat. Univ. Trieste, 39 (2007), 1-8.


    P. L. Duren, "Theory of $H^p$ Spaces," Academic Press, New York, 1970.


    P. L. Duren, "Univalent Functions," Springer-Verlag, New York, 1983.


    L. E. Fraenkel, "An Introduction to Maximum Principles and Symmetry in Elliptic Problems," Cambridge University Press, Cambridge, 2000.


    G. M. Goluzin, "Geometric Theory of Functions of a Complex Variable," American Mathematical Society, Providence, 1969.


    B. Gustafsson and A. Vasil'ev, "Conformal and Potential Analysis in Hele-Shaw Cells," Birkhäuser Verlag, Basel, 2006.


    P. Koosis, "Introduction to $H_p$ Spaces," Cambridge University Press, Cambridge, 1998.


    J. L. Lewis and A. Vogel, On some almost everywhere symmetry theorems, in "Progr. Nonlinear Differential Equations Appl.," 7, Birkhäuser Boston, Massachusetts, (1992), 347-374.


    A. I. Markushevich, "Theory of Functions of a Complex Variable," Prentice-Hall, Englewood Cliffs, 1965.


    L. E. Payne and P. W. Schaefer, Duality theorems in some overdetermined boundary value problems, Math. Meth. Appl. Sci., 11 (1989), 805-819.doi: doi:10.1002/mma.1670110606.


    J. Privalov, Sur les fonctions conjuguées, Bulletin de la S. M. F., 44 (1916), 100-103.


    M. Sakai, "Quadrature Domains," Springer-Verlag, Berlin, 1982.


    J. Serrin, A symmetry problem in potential theory, Arch. Rational Mech. Anal., 43 (1971), 304-318.doi: doi:10.1007/BF00250468.


    H. F. Weinberger, Remark on the preceding paper of Serrin, Arch. Rational Mech. Anal., 43 (1971), 319-320.doi: doi:10.1007/BF00250469.

  • 加载中

Article Metrics

HTML views() PDF downloads(98) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint